# SDR QXEA9600077

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: A26500701
- Condition: Cracked Corner
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SERVICE/EMERGENCY DOOR FRAME CRACKED AT LOWER FORWARD CORNER OUTER RADIUS.  CRACK FOUND DURING C-CHECK.  CRACK REPAIRED I/A/W EA 28-52-98.  AIRCRAFT RETURNED TO SERVICE.
